I am a 64 year old male and had open heart surgery to replace my aortic valve and had a pacemaker installed two years ago. I believe I've had mild PVCs since surgery but they never bothered me until about 6 months ago. I sometimes have them every beat and others every third beat. I began taking Zanax but it had the potential for increasing my Digoxin level. I am now on Ativan and it doesn't seem as effective in suppressing the PVCs. I was hospitalized two days ago overnight for severe irregular heart beat due to PVCs. The doctors decrease my dosage of Lopressor from 50mg twice daily to 25mg twice daily to allow the heart rate to come up to help alleviate problem. A stress EchoCardiagram indicates I have a strong heart and I walk 30 minutes every day with no problem. Does anyone else take Ativan for this and does it work well?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.